MathSciNet Relay Station
MathSciNet bibliographic data
MR2378752 54C05 (46A03 46A55)
García-Pacheco, Francisco J. Non-continuous linear functionals on topological vector spaces. Banach J. Math. Anal. 2 (2008), no. 1, 11–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement